| Model Number |
3334800 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the device was overheating.No patient impact.
Event or Problem Description
It was reported that the device was overheating.No patient impact.
Additional Manufacturer Narrative
H3:2025-sept-03, (b)(4): analysis of the device found that the reported event could not be confirmed.The bearings were found to be corroded; the o-rings were worn.The device was noisy and failed earth resistance test.The laser markings were found to be corroded.H6: previous codes b17, c20 and d16 are no longer valid.Pre-repair temperature test found that the rear, middle, nose and bur guard were at 80 fahrenheit, 86 fahrenheit ,98 fahrenheit and 95 fahrenheit which was withing expected range and below 118 fahrenheit shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.